# SDR SWIA201743031

- Difficulty date: January 16, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 33,291 hours, 29,671 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP VANE CAP FOUND TO BE DAMAGED OUT OF LIMITS.  REMOVED AND REPLACED THE VANE CAP IAW SRM.
